# SDR ASOA20150313008

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 840
- Aircraft time: 24,211 hours, 14,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501643
- Condition: Burned
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT ASSY END BURNED AT SEAT 7A.  REMOVED LAMP AND PLACED ON MEL.
